Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 4, Pages 18–25 (Mi zvmmf2257)  

This article is cited in 6 scientific papers (total in 6 papers)

A two-step linearization method for minimization problems

A. S. Antipin, A. Nedić, M. Jaćimović

Moscow; Podgoritsa, Yugoslavia

Full text: PDF file (669 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:4, 431–437

Bibliographic databases:
UDC: 519.853.6
MSC: 90C25
Received: 23.11.1994
Revised: 14.03.1995

Citation: A. S. Antipin, A. Nedić, M. Jaćimović, “A two-step linearization method for minimization problems”, Zh. Vychisl. Mat. Mat. Fiz., 36:4 (1996), 18–25; Comput. Math. Math. Phys., 36:4 (1996), 431–437

Citation in format AMSBIB
\Bibitem{AntNedJac96}
\by A.~S.~Antipin, A.~Nedi{\'c}, M.~Ja{\'c}imovi{\'c}
\paper A two-step linearization method for minimization problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 4
\pages 18--25
\mathnet{http://mi.mathnet.ru/zvmmf2257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1395119}
\zmath{https://zbmath.org/?q=an:1161.90460}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 4
\pages 431--437
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VU53300003}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2257
  • http://mi.mathnet.ru/eng/zvmmf/v36/i4/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. P. Vasil'ev, A. Nedić, M. Jaćimović, “A two-step regularized linearization method for solving minimization problems”, Comput. Math. Math. Phys., 36:5 (1996), 559–567  mathnet  mathscinet  zmath  isi
    2. Ryazantseva I.P., Duntseva E.A., “A continuous method for solving convex extremal problems”, Differ Equ, 34:4 (1998), 478–483  mathnet  mathscinet  zmath  isi
    3. Ryazantseva I.P., “Second-order methods for some quasivariational inequalities”, Differential Equations, 44:7 (2008), 1006–1017  crossref  mathscinet  zmath  isi  elib  scopus
    4. Topka V.V., “Upravlenie stoimostyu proekta s uchetom pokazatelya ego nadezhnosti”, Informatsionnye tekhnologii, 2012, no. 2, 60–66  elib
    5. Yu. A. Chernyaev, “Convergence of the gradient projection method and Newton's method as applied to optimization problems constrained by intersection of a spherical surface and a convex closed set”, Comput. Math. Math. Phys., 56:10 (2016), 1716–1731  mathnet  crossref  crossref  isi  elib
    6. Yu. A. Chernyaev, “Iterative algorithm for minimizing a convex function at the intersection of a spherical surface and a convex compact set”, Comput. Math. Math. Phys., 57:10 (2017), 1607–1615  mathnet  crossref  crossref  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:204
    Full text:90
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021